# SDR AWXA200300214

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 62,646 hours, 50,896 cycles
- Engine: Pwa JT8D*
- Engine time: 46,871 hours, 37,943 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT SLC EN ROUTE FOR PHX FELT STRONG VIBRATION FROM RT SIDE OF AIRCRAFT AND IN RT THRUST LEVER. ALL ENGINE INDICATIONS WERE NORMAL AT THIS POINT WITH NO WARNING INDICATIONS. REJECTED TAKEOFF AT 130 KTS INDICATED AIRSPEED. AS POWER WAS PULLED TO IDLE THE NR 2 ENGINE DECELERATED FASTER THAN NR 1. SHUTDOWN NR 2 ENGINE AND TAXIED TO GATE USING NR 1 ENGINE. MAINTENANCE FOUND DAMAGE TO THE NR 2 ENGINE LOW PRESSURE TURBINE SECTION.  REMOVED AND REPLACED NR 2 ENGINE IAW T/C R5M71003, AND R5M78002. STATIC RIG ACCOMPLISHED IAW T/C F5M76001, AND TRIM RUN PERFORMED IAW T/C F5M71002.
